# SDR SWIA201743655

- Difficulty date: July 24, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 34,260 hours, 21,026 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Gouged
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL SEAL STRIKER HAS GOUGES AND CHAFED ON INBOARD SIDE AT TOP EDGE. REPLACED DAMAGED PAX DOOR LOWER SEAL STRIKER WITH NEW  IAW SRM.
